The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.266 NO.1 / 1997 )
home A Norm Estimate for the ADI Method for Nonsymmetric Problems
Pages 127-141
Do Y. Kwak,
home On Nonnegative Matrices Similar to Positive Matrices
Pages 365-379
Alberto Borobia, Julio Moro,
home Equivalent Conditions for Generalized Inverses of Products
Pages 347-363
Musheng Wei,
home Relative Perturbation Theory. III. More Bounds on Eigenvalue Variation
Pages 337-345
Ren-Cang Li,
home A Lookahead Algorithms for the Solution of Block Toeplitz Systems
Pages 291-335
Marc Van Barel, Adhemar Bultheel,
home Algebres Genetiques Dimensionnellement Nilpotentes
Pages 271-290
Artibano Micali, Moussa Ouattara,
home Consecutive-Column and Row Properties of Matrices and the Loewner-Neville Factorization
Pages 243-259
Miroslav Fiedler, Thomas L. Markham,
home A Class of Iteration Methods Based on the Moser Formula for Nonlinear Equations in Markov Chains
Pages 219-241
Zhong-Zhi Bai,
home Elgenvalues of Nonnegative Matrices
Pages 261-270
Guo Wuwen,
home Digraph Characterization of Structural Controllability for Linear Descriptor Systems
Pages 199-217
Kurt J. Reinschke, Gunter Wiedemann,
home Circulant Preconditioners for Failure Prone Manufacturing Systems
Pages 161-180
Wai Ki Ching,
home Invertible Presevers of Certain Decomposable Tensors
Pages 153-159
M. H. Lim,
home A Matrix Inverse Eigenvalue Problem and its Application
Pages 143-152
Nian Li,
home An Algorithm for Coprime Matrix Fraction Description using Sylvester Matrices
Pages 107-125
J. C. Basilio, B. Kouvaritakis,
home On Algebra Related to the Discrete Cosine Transform
Pages 81-106
Ephraim Feig, Michael Ben-Or,
home On Representations of Lie Algebras for Quantized Hamiltonians
Pages 69-79
L. A-M. Hanna, M. E. Khalifa, S. S. Hassan,
home Defining Functions for Manifolds of Matrices
Pages 49-68
W. Govaerts,
home A Note on Perron Vectors for Almost Regular Tournament Matrices
Pages 43-47
Steve Kirkland,
home Theorems of Perron-Frobenius type for Matrices without Sign Restrictions
Pages 1-42
S. M. Rump,
home A Quadratic Form $tr(AX^2)$ and Its Application
Pages 181-198
Mitsuru Kuroda,